Volume 4, Issue 5, October 2016, Page: 217-221
The Solution of Porous Medium Equation by Aboodh Homotopy Perturbation Method
Mohand M. Abdelrahim Mahgoub, Mathematics Department Faculty of Sciences and Arts Almikwah, Albaha University, Albaha, Saudi Arabia; Mathematics Department Faculty of Sciences-Omdurman Islamic University, Khartoum, Sudan
Abdelilah K. Hassan Sedeeg, Mathematics Department Faculty of Sciences and Arts Almikwah, Albaha University, Albaha, Saudi Arabia; Mathematics Department Faculty of Education- Holy Quran and Islamic Sciences University, Khartoum, Sudan
Received: Aug. 26, 2016;       Accepted: Sep. 3, 2016;       Published: Oct. 9, 2016
DOI: 10.11648/j.ajam.20160405.13      View  2332      Downloads  97
Abstract
In this paper, the homotopy perturbation method (HPM) and Aboodh transform are employed to obtain analytical solution of the porous medium equation. The proposed method (ATHPM) is an elegant combination of the new integral transform “Aboodh Transform” and the homotopy perturbation method. The porous medium equations have importance in engineering and sciences and constitute a good model for many systems in various fields. The results tell us that the proposed method is more efficient and easier to handle when is compared with existing other methods in such partial differential equations.
Keywords
Aboodh Transform, Homotopy Perturbation Method, Non Linear Partial Differential Equation, Porous Medium Equation
To cite this article
Mohand M. Abdelrahim Mahgoub, Abdelilah K. Hassan Sedeeg, The Solution of Porous Medium Equation by Aboodh Homotopy Perturbation Method, American Journal of Applied Mathematics. Vol. 4, No. 5, 2016, pp. 217-221. doi: 10.11648/j.ajam.20160405.13
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
K. S. Aboodh, The New Integral Transform “Aboodh Transform” Global Journal of pure and Applied Mathematics, 9 (1), 35-43 (2013).
[2]
K. S. Aboodh, Application of New Transform “Aboodh transform” to Partial Differential Equations, Global Journal of pure and Applied Math, 10 (2), 249-254 (2014).
[3]
Khalid Suliman Aboodh, Homotopy Perturbation Method and Aboodh Transform for Solving Nonlinear Partial Differential Equations, Pure and Applied Mathematics Journal Volume 4, Issue 5, October 2015, Pages: 219-224.
[4]
Khalid Suliman Aboodh, Solving Fourth Order Parabolic PDE with Variable Coefficients Using Aboodh Transform Homotopy Perturbation Method, Pure and Applied Mathematics Journal 2015; 4 (5): 219-224.
[5]
Mishra D, Pradhan V. H., Mehta M. N. (2012), Solution of Porous Medium Equation by Homotopy Perturbation Transform Method, International Journal of Engineering Research and Applications, Vol. 2 Issue 3, pp 2041-2046.
[6]
Juan Luis Vazquez (2007), The Porous Medium Equation Mathematical Theory, Oxford Science Publication, Clarenden Press, pp 1-28.
[7]
Prem Kiran G. Bhadane1, V. H. Pradhan, Elzaki Transform Homotopy Perturbation Method For Solving Porous Medium Equation, international journal of research in ingineering and technology, pissn: 2321-7308.
[8]
Tarig M. Elzaki and Eman M. A. Hilal (2012), Homotopy Perturbation and ELzaki Transform for solving Nonlinear Partial Differential equations, Mathematical Theory and Modeling, Vol. 2,No. 3, pp 33-42.
[9]
Tarig M. Elzaki and Salih M. Elzaki (2011), Applications of New Transform “ELzaki Transform” to Partial Differential Equations, Global Journal of Pure and Applied Mathematics, Vol. 7, No. 1, pp 65-70.
[10]
Tarig M. Elzaki (2011), The New Integral Transform “ELzaki Transform”, Global Journal of Pure and Applied Mathematics, Vol. 7, No. 1, pp 5764.
[11]
Biazar, J., Ghazvini, H., 2007. Exact solutions for nonlinear Schrodinger equations by He’s homotopy perturbation method. Physics Letter A 366, 79-84.
Browse journals by subject